# SDR AALA20090413TUL02

- Difficulty date: April 9, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 69,900 hours, 37,277 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: FDK73501
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER ACTUATOR ATTACH FITTING CASTING IN TRAILING EDGE OF WING IS CRACKED IN RADIUS AT FORWARD OUTBOARD CORNER.  INSTALLED NEW GROUND SPOILER CASTING PER SRM 51-30-00.
